Welcome, Friend!

It looks like you're new here. If you want to get involved, click one of these buttons!

advertisement

Quick Start Forum Video Tutorial

    Forum-Tutorial-Screenshot
Protect anonymity
We strongly suggest that members do not include their email addresses. Once that is published , your email address is available to anyone on the internet , including hackers.

Notice
All discussions and comments that contain an external URL will be automatically moved to the spam queue. No external URL pointing to a medical web site is permitted. Forum rules also indicate that you need prior moderator approval. If you are going to post an external URL, contact one of the moderators to get their approval.
There are no medical professionals on this forum side of the site. Therefore, no one is capable or permitted to provide any type of medical advice.
This includes any analysis, interpretation, or advice based on any diagnostic test

The main site has all the formal medical articles and videos for you to research on.
advertisement

Concentration Problems

advertisement
13

Comments

  • Is great for nerve pain in your legs, in my opinion, nothing works better. You dr can gradually adjust your dosage until optimal results are reached. You can't give up on it after a few doses, everyone usually has those same side effects when they first start taking it but after a few days your body will acclimate itself to the medication and you will begin to realize the benefits. I remember when I first started taking it I felt like I could not keep up with myself. How many days did you take the Neurontin before you decided to not take it? Did you call your dr and tell him you stopped taking it? Did he try you on something else at that point?

    How long have you had nerve pain? Have you not been taking anything for it? Have you tried any of the other anti-convulsants for your nerve pain? They work really well, but you have to give them a chance and work through those common side effects you have experienced, just remember we all have them.

    No, MSG, Lyrica is not a opiate. How could talking to your dr about Lyrica and your nerve pain make you "look bad?" If you do start taking it, you most likely, will experience the side effects like you did with the neurontin. Just remember the side effects are common but only temporary.
  • terror8396 said:
    it is called dysphagia i believe and i have it major. i cant think of a word to use and either i have to wait for the word to come to me or ask my wife. it is really irritating and i attribute it to the meds. the ole brain aint what it used to be before i started my meds. i am in a fog and can feel it. oh well better a fog than a rainstorm.
    jon
    Jon, I am constantly looking at my husband and asking him, "what's the word I'm looking for?" It can get very frustrating for sure. I hate that "fog" feeling. I blame it on my age, but most likely it is the meds, or maybe it's a combination of the two. We need someone to invent a "smart pill" that each CP patient can take along with their pain meds to prevent us from loosing our minds, what little there is left, anyway. ;-)
  • advertisement
  • taren
    i know diysphasia or how ever it is spelled, can come be due to other things besides pain meds. since i deal with learning disabilites, i first heard of it when i was getting my special ed credential. i believe i first had it but not bad before i took meds. then it got worse with time. it is bad when trying to remember names. i have kids in my room and i have to look at the roll sheet to remember their names some times. sometimes i have to google something to get the name and or answer. it drives me crazy. thanks baren oh i mean staren, or flaren or yes finally taren.
    ron, no bon, no fawn, no bomb, no jon finally got it
    I have 4 fusions from L5-3, the latest last May '12 where they fixed my disc that broke.They went through my side this time. I take 40 mg of oxycontin 4x a day and 4 fenatyl lollipops 300 micro gms 4x a day.
  • I'm constantly using Google, trying to figure out what the heck it is I'm trying to talk about. Simple words I have known all my life, I now find not only hard to remember, but just as hard to spell. does 'i' go before "e" or is it "e" before "i"? Do I double the constant before adding "ing" or drop the vowel before adding "ing" or where does the "y" go--do I drop it, do I keep it?? What is that word that means, this or that or the other?? When I leave the room to go get something I forget what I went after & forget going into a grocery store for more than 3 items without a list....lol the more I write on this subject the more I find I'm laughing at myself. Thank goodness my name is on the front of my truck or I'd never be able to find it in a parking lot. I guess we all have the same issue, Don...ummm, Tom, errr I mean, Jon
  • get so bad i go though the alphabet to try to remember name and other things
    jon
    I have 4 fusions from L5-3, the latest last May '12 where they fixed my disc that broke.They went through my side this time. I take 40 mg of oxycontin 4x a day and 4 fenatyl lollipops 300 micro gms 4x a day.
  • advertisement
  • Have you tried word association? I have tried that one before to help me remember something, I have noticed lately that it seemed to work better a few years ago than it does now.....Soon, I'm thinking we are all gonna be sitting in a rubber room together trying to remember what we are there for ;-)
  • terror8396tterror8396 Posts: 1,832
    edited 05/03/2014 - 11:15 AM
    ive tried everything and i mean everything but nothing helps
    jon
    I have 4 fusions from L5-3, the latest last May '12 where they fixed my disc that broke.They went through my side this time. I take 40 mg of oxycontin 4x a day and 4 fenatyl lollipops 300 micro gms 4x a day.
advertisement
Sign In or Register to comment.